# SDR IPXA2016040501660

- Difficulty date: March 7, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA704911
- Condition: Cracked
- Location: Bs 1761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO INTERCOSTAL CRACKED AT BS 1761 BETWEEN L43L AND L44L.  R & R CENTER CARGO INTERCOSTAL AT BS 1761 BETWEEN L43L AND L44L IAW SRM 51-33-01 DWG ACA7049.
